MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device - nhl.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient enrolled in clinical study (b)(6) developed bilateral dehiscence wounds at the site of the implantable pulse generator (ipg).The wounds were cleaned, and medication was administered.The event was resolving.This non serious adverse event was reported as related to the procedure and not related to the hardware or stimulation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient enrolled in clinical study a4010 developed bilateral dehiscence wounds at the site of the implantable pulse generator (ipg).The wounds were cleaned, and medication was administered.The event was resolving.This non serious adverse event was reported as related to the procedure and not related to the hardware or stimulation.Additional information was received indicating the wound dehiscence was located at the site of the lead not the ipg.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient enrolled in clinical study a4010 developed bilateral dehiscence wounds at the site of the implantable pulse generator (ipg).The wounds were cleaned, and medication was administered.The event was resolving.This non serious adverse event was reported as related to the procedure and not related to the hardware or stimulation.Additional information was received indicating the wound dehiscence was located at the site of the lead not the ipg.Additional information was received providing the model and serial number of the lead.
 
Additional Manufacturer Narrative

Brand Name
VERCISE CARTESIA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20588996
Report Number3006630150-2024-07478
Device Sequence Number8796945
Product Code MHY
UDI-Device Identifier08714729905271
UDI-Public08714729905271
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2026
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7085558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/25/2024
01/15/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/18/2024
01/28/2025
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown